# SDR CA060621004

- Difficulty date: June 19, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 59,799 hours
- Engine: Pwa JT8D9A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 9660022001
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, CREW OBSERVED AN OUTBOARD FLAP ASYMMETRY INDICATION. A/C RETURNED TO BASE WHERE MAINTENANCE DISCOVERED A FAULTY POSITION TRANSMITTER. PART WAS REPLACED AND A/C RETURNED TO SERVICE.
